# SDR USAA920082057

- Difficulty date: November 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 39,974 hours, 15,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4458139 FLT NR 157 STL-PHX EEL EMERGENCY LIGHT OPS TEST FAILED (EPSU INT LOAD EMER L).  MX RESET THE POWER SUPPLY AT CABIN LT.  OPS CHECK GOOD.
